Ok so on 3/27/15 I had sex with this girl my condom slipped off and we just continuted (very stupid i know). We knew it happened and instanly went to to walgreens to buy plan b and she took it around 2-3 AM on 3/28/15. She left to another state but we kept contact still because of what happened. She said her lower abdomen hurt for 3 days straight on 4/1/15 and that night she told me she threw up. She got really nerveous and decided to buy another plan b on 4/2/15 and took it in the morning around 12 am. On the next day 4/3/15 she threw up again around 7 am and she said that was it she was just gonna ride along it. She felt good the next days and throughout all the rest of the week she was fine. Her period is due on 4/14/15.
Today around 5 pm she texted me she started bleeding. She said it was little blood at first, then it was like a dark brownish red that was coming out, and a little later it was just spotting. As of right now 9 PM she is not bleeding anymore. I'm not sure what to think.
And for the record...I'm almost sure I did not ejaculate inside her. But still.
I will list some information for you -
Less serious side effects of Plan B may include:
- nausea, diarrhea, or stomach pain;
- dizziness, tired feeling;
- breast pain or tenderness;
- changes in your menstrual periods; or.
Tell your doctor immediately if any of these rare but very serious side effects occur: lower abdominal pain.
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any of the following symptoms of a serious allergic reaction: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If she notices other effects not listed above, ask her to contact a doctor or pharmacist.
As for periods - yes, Plan B causes irregular periods following intake of tbe pill
well I haven't received any text of her bleeding again or anything and its been hours already...and as far as i know all the symptoms she had experienced before are gone